Alert archive / Missouri / Flash Flood Watches in 2020

Flash Flood Watch 6, NWS St. Louis, MO

June 29, 202017 counties in Illinois; 25 counties in Missouri

NWS St. Louis, MO issued this flash flood watch at Jun 29, 2020, 3:09 AM CDT for 17 counties in Illinois; 25 counties in Missouri. It took effect at Jun 29, 2020, 7:00 PM CDT. It was in force for 42 hr.

The area

The counties it named.

The facts

Issued
Jun 29, 2020, 3:09 AM CDT (08:09 UTC)
In effect from
Jun 29, 2020, 7:00 PM CDT
Expired
Jul 1, 2020, 1:00 PM CDT
In force
42 hr
Issued by
NWS St. Louis, MO
Flood severity
None
All 42 counties

Adams County, IL, Bond County, IL, Brown County, IL, Calhoun County, IL, Clinton County, IL, Fayette County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Marion County, IL, Monroe County, IL, Montgomery County, IL, Pike County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, City of Saint Louis, MO, Cole County, MO, Franklin County, MO, Gasconade County, MO, Jefferson County, MO, Knox County, MO, Lewis County, MO, Lincoln County, MO, Madison County, MO, Marion County, MO, Moniteau County, MO, Monroe County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Ralls County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Sainte Genevieve County, MO, Shelby County, MO, Warren County, MO

The radar

The St Louis radar (KLSX), 27 km from the middle of the area, began a volume at 08:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 8.2 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2020-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 601 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2020-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
601 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
1191 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.7

Open this sounding in Storm Lab

The text

As transmitted.

380 
WGUS63 KLSX 290809
FFALSX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Saint Louis MO
309 AM CDT Mon Jun 29 2020


ILZ058>060-064-065-095>100-MOZ018-019-026-027-034>036-041-042-
047>052-059>064-292015-
/O.NEW.KLSX.FF.A.0006.200630T0000Z-200701T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Adams IL-
Brown IL-Pike IL-Calhoun IL-Jersey IL-Madison IL-Knox MO-Lewis MO-
Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-
Including the cities of Litchfield, Vandalia, Quincy, 
Mount Sterling, Pittsfield, Alton, Edwardsville, Hannibal, 
Bowling Green, Columbia, Mexico, Jefferson City, Fulton, 
Saint Charles, Washington, Union, Sullivan, and Saint Louis
309 AM CDT Mon Jun 29 2020

...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH
WEDNESDAY MORNING...

The National Weather Service in Saint Louis has issued a

* Flash Flood Watch for portions of Illinois and Missouri... 
  including the following counties...in Illinois...Adams IL... 
  Bond IL...Brown IL...Calhoun IL...Fayette IL...Greene IL... 
  Jersey IL...Macoupin IL...Madison IL...Montgomery IL and Pike 
  IL. In Missouri...Audrain MO...Boone MO...Callaway MO...Cole 
  MO...Franklin MO...Gasconade MO...Knox MO...Lewis MO...Lincoln 
  MO...Marion MO...Moniteau MO...Monroe MO...Montgomery MO... 
  Osage MO...Pike MO...Ralls MO...Saint Charles MO...Saint Louis 
  City MO...Saint Louis MO...Shelby MO and Warren MO. 

* from 7 PM CDT this evening through Wednesday morning

* 1 to 3 inches of rainfall with locally higher amounts possible. 

* Heavy rainfall will result in flooding of low lying or poor 
  drainage areas...and ultimately dangerous flash flooding on 
  smaller creeks and streams. Significant rises on larger 
  streams and rivers will also be possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch is advanced notice that conditions are
favorable that may lead to flash flooding. People in the Watch
area, especially in flood prone areas, should use this time to
make preparations just in case. Stay informed, and be ready for
quick action if flooding is observed or if a Flash Flood Warning
is issued.

&&

$$

Byrd
4 follow-up statements
559 
WGUS63 KLSX 300837
FFALSX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Saint Louis MO
337 AM CDT Tue Jun 30 2020



MOZ041-047>050-059-300945-
/O.CAN.KLSX.FF.A.0006.000000T0000Z-200701T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Boone MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Gasconade MO-
Including the cities of Columbia, Jefferson City, and Fulton
337 AM CDT Tue Jun 30 2020

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of central Missouri and east
central Missouri has been cancelled. Will still have showers and
thunderstorms across the area, but rainfall amounts will be less
than an inch over the next 24 hours.

$$

ILZ069-070-074-079-101-102-MOZ065-074-075-085-302045-
/O.EXA.KLSX.FF.A.0006.000000T0000Z-200701T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clinton IL-Marion IL-Washington IL-Randolph IL-Saint Clair IL-
Monroe IL-Jefferson MO-Saint Francois MO-Sainte Genevieve MO-
Madison MO-
Including the cities of Centralia, Salem, Chester, Sparta, 
Belleville, Cahokia, and Farmington
337 AM CDT Tue Jun 30 2020

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING...

The National Weather Service in Saint Louis has expanded the

* Flash Flood Watch to include portions of Illinois and 
  Missouri...including the following counties...in Illinois... 
  Clinton IL...Marion IL...Monroe IL...Randolph IL...Saint Clair 
  IL and Washington IL. In Missouri...Jefferson MO...Madison 
  MO...Saint Francois MO and Sainte Genevieve MO. 

* through Wednesday morning

* An additional 1 to 3 inches of rainfall with locally higher 
  amounts possible.

* Heavy rainfall will result in flooding of low lying or poor 
  drainage areas...and ultimately dangerous flash flooding on 
  smaller creeks and streams. Significant rises on larger 
  streams and rivers will also be possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch is advanced notice that conditions are
favorable that may lead to flash flooding. People in the Watch
area, especially in flood prone areas, should use this time to
make preparations just in case. Stay informed, and be ready for
quick action if flooding is observed or if a Flash Flood Warning
is issued.

&&

$$

ILZ058>060-064-065-095>100-MOZ018-019-026-027-034>036-042-051-052-
060>064-302045-
/O.CON.KLSX.FF.A.0006.000000T0000Z-200701T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Adams IL-
Brown IL-Pike IL-Calhoun IL-Jersey IL-Madison IL-Knox MO-Lewis MO-
Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Audrain MO-
Montgomery MO-Lincoln MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-
Including the cities of Litchfield, Vandalia, Quincy, 
Mount Sterling, Pittsfield, Alton, Edwardsville, Hannibal, 
Bowling Green, Mexico, Saint Charles, Washington, Union, 
Sullivan, and Saint Louis
337 AM CDT Tue Jun 30 2020

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY
MORNING...

The Flash Flood Watch continues for

* portions of Illinois and Missouri...including the following 
  counties...in Illinois...Adams IL...Bond IL...Brown IL... 
  Calhoun IL...Fayette IL...Greene IL...Jersey IL...Macoupin 
  IL...Madison IL...Montgomery IL and Pike IL. In Missouri... 
  Audrain MO...Franklin MO...Knox MO...Lewis MO...Lincoln MO... 
  Marion MO...Monroe MO...Montgomery MO...Pike MO...Ralls MO... 
  Saint Charles MO...Saint Louis City MO...Saint Louis MO... 
  Shelby MO and Warren MO. 

* through Wednesday morning

* An additional 1 to 3 inches of rainfall with locally higher 
  amounts possible.

* Heavy rainfall will result in flooding of low lying or poor 
  drainage areas...and ultimately dangerous flash flooding on 
  smaller creeks and streams. Significant rises on larger 
  streams and rivers will also be possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch is advanced notice that conditions are
favorable that may lead to flash flooding. People in the Watch
area, especially in flood prone areas, should use this time to
make preparations just in case. Stay informed, and be ready for
quick action if flooding is observed or if a Flash Flood Warning
is issued.

&&

$$

Byrd
924 
WGUS63 KLSX 301953
FFALSX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Saint Louis MO
253 PM CDT Tue Jun 30 2020


ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-042-051-052-060>065-074-075-085-010800-
/O.EXT.KLSX.FF.A.0006.000000T0000Z-200701T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-
Audrain MO-Montgomery MO-Lincoln MO-Warren MO-Saint Charles MO-
Franklin MO-Saint Louis MO-Saint Louis City MO-Jefferson MO-
Saint Francois MO-Sainte Genevieve MO-Madison MO-
Including the cities of Litchfield, Vandalia, Centralia, Salem, 
Chester, Sparta, Quincy, Mount Sterling, Pittsfield, Alton, 
Edwardsville, Belleville, Cahokia, Hannibal, Bowling Green, 
Mexico, Saint Charles, Washington, Union, Sullivan, Saint Louis, 
and Farmington
253 PM CDT Tue Jun 30 2020

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH 10 AM WEDNESDAY 
MORNING...

The Flash Flood Watch is now in effect for

* portions of Illinois and Missouri...including the following 
  counties...in Illinois...Adams IL...Bond IL...Brown IL... 
  Calhoun IL...Clinton IL...Fayette IL...Greene IL...Jersey IL...
   Macoupin IL...Madison IL...Marion IL...Monroe IL...Montgomery 
  IL...Pike IL...Randolph IL...Saint Clair IL and Washington IL. 
  In Missouri...Audrain MO...Franklin MO...Jefferson MO...Knox 
  MO...Lewis MO...Lincoln MO...Madison MO...Marion MO...Monroe 
  MO...Montgomery MO...Pike MO...Ralls MO...Saint Charles MO... 
  Saint Francois MO...Saint Louis City MO...Saint Louis MO... 
  Sainte Genevieve MO...Shelby MO and Warren MO. 

* through 10 AM Wednesday morning

* An additional 1 to locally 3 inches of rainfall with locally 
  higher amounts possible. 

* Heavy rainfall will result in flooding of low lying or poor 
  drainage areas...and ultimately dangerous flash flooding on 
  smaller creeks and streams. Significant rises on larger 
  streams and rivers will also be possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch is advanced notice that conditions are
favorable that may lead to flash flooding. People in the Watch
area, especially in flood prone areas, should use this time to
make preparations just in case. Stay informed, and be ready for
quick action if flooding is observed or if a Flash Flood Warning
is issued.

&&

$$

Deitsch
371 
WGUS63 KLSX 010831
FFALSX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Saint Louis MO
331 AM CDT Wed Jul 1 2020


ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-042-051-052-060>065-074-075-085-011800-
/O.EXT.KLSX.FF.A.0006.000000T0000Z-200701T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-
Audrain MO-Montgomery MO-Lincoln MO-Warren MO-Saint Charles MO-
Franklin MO-Saint Louis MO-Saint Louis City MO-Jefferson MO-
Saint Francois MO-Sainte Genevieve MO-Madison MO-
Including the cities of Litchfield, Vandalia, Centralia, Salem, 
Chester, Sparta, Quincy, Mount Sterling, Pittsfield, Alton, 
Edwardsville, Belleville, Cahokia, Hannibal, Bowling Green, 
Mexico, Saint Charles, Washington, Union, Sullivan, Saint Louis, 
and Farmington
331 AM CDT Wed Jul 1 2020

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

The Flash Flood Watch is now in effect for

* portions of Illinois and Missouri...including the following 
  counties...in Illinois...Adams IL...Bond IL...Brown IL... 
  Calhoun IL...Clinton IL...Fayette IL...Greene IL...Jersey IL...
   Macoupin IL...Madison IL...Marion IL...Monroe IL...Montgomery 
  IL...Pike IL...Randolph IL...Saint Clair IL and Washington IL. 
  In Missouri...Audrain MO...Franklin MO...Jefferson MO...Knox 
  MO...Lewis MO...Lincoln MO...Madison MO...Marion MO...Monroe 
  MO...Montgomery MO...Pike MO...Ralls MO...Saint Charles MO... 
  Saint Francois MO...Saint Louis City MO...Saint Louis MO... 
  Sainte Genevieve MO...Shelby MO and Warren MO. 

* until 1 PM CDT this afternoon

* An additional 1 to 2 inches of rainfall with locally higher 
  amounts possible. 

* Heavy rainfall will result in flooding of low lying or poor 
  drainage areas...and ultimately dangerous flash flooding on 
  smaller creeks and streams. Significant rises on larger 
  streams and rivers will also be possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch is advanced notice that conditions are
favorable that may lead to flash flooding. People in the Watch
area, especially in flood prone areas, should use this time to
make preparations just in case. Stay informed, and be ready for
quick action if flooding is observed or if a Flash Flood Warning
is issued.

&&

$$

Byrd
937 
WGUS63 KLSX 011759
FFALSX

Flood Watch
National Weather Service Saint Louis MO
1259 PM CDT Wed Jul 1 2020

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-042-051-052-060>065-074-075-085-011900-
/O.EXP.KLSX.FF.A.0006.000000T0000Z-200701T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-
Audrain MO-Montgomery MO-Lincoln MO-Warren MO-Saint Charles MO-
Franklin MO-Saint Louis MO-Saint Louis City MO-Jefferson MO-
Saint Francois MO-Sainte Genevieve MO-Madison MO-
Including the cities of Litchfield, Vandalia, Centralia, Salem, 
Chester, Sparta, Quincy, Mount Sterling, Pittsfield, Alton, 
Edwardsville, Belleville, Cahokia, Hannibal, Bowling Green, 
Mexico, Saint Charles, Washington, Union, Sullivan, Saint Louis, 
and Farmington
1259 PM CDT Wed Jul 1 2020

...FLASH FLOOD WATCH WILL EXPIRE AT 1 PM CDT THIS AFTERNOON...

The Flash Flood Watch for portions of Illinois and Missouri will
expire at 1 PM CDT this afternoon. The threat for heavy rainfall
has ended across the region.

$$

MRB

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood watch went out at Jun 28, 10:53 PM CDT, 4 hours 16 minutes earlier.

Area forecast discussion, Jun 28, 10:53 PM CDT, 4 hours 16 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1053 PM CDT Sun Jun 28 2020

.SHORT TERM...  (Through Late Monday Afternoon)
Issued at 317 PM CDT Sun Jun 28 2020

Will continue to have to monitor convective trends for the
remainder of the afternoon and evening.  Current SPC mesoanalysis
shows 30+ kts of effective bulk shear along with 3000+ J/Kg of
MLCAPE.  An outflow boundary left over from this morning's
convection remains draped across the forecast area from northern
Boone County southeast through northern Jefferson County and into
southwest Illinois in Randolph County.  This outflow boundary will be
a potential triggering mechanism for thunderstorms this afternoon
and for at least a couple of ours this evening.  However, the upper
level ridge which the models have been advertising is building
across central and eastern Missouri and western Illinois at this
time...and broad scale subsidence seems to be keeping a lid on
additional convective development.  Saw some agitated CU in
satellite pics just after 18Z in Gasconade and Franklin counties,
and there were a few targets on RADAR at that time, but the CU has
since flattened out considerably and the  scope is clear.  If any
storms can form under the upper ridge, I don't think they'll last
much past sunset.  A shortwave trough currently over northern Texas
will swing through eastern Oklahoma/western Arkansas tonight, and
it's possible it could enhance the low level jet far enough ahead of
it and on the eastern edge of the upper level ridge in Illinois to
produce some convection...however the chance is small so only have
some slight chance PoPs for tonight in our south central Illinois
counties.

Carney

.LONG TERM...  (Monday Night through Next Sunday)
Issued at 317 PM CDT Sun Jun 28 2020

The aforementioned shortwave over Texas will swing up into the mid
Mississippi Valley on Monday.  This will knock a solid dent in the
upper level ridge, and the trough is forecast to cut off and become
an eddy in the flow aloft which remains over the Mid Mississippi
Valley, stuck in the saddle point under the ridge to the north and
south and between two long wave troughs to the east and west. Medium
range guidance keeps that little eddy over the mid Mississippi
Valley/Midwest through at least Wednesday.  Warm and humid low
levels combined with the weakness in the ridge provided by the eddy
should allow at least scattered thunderstorms to develop each day
for Monday through Wednesday.  The upper ridge axis is forecast to
begin retrograding back to the west on Thursday as the eddy finally
gets swallowed up by the long wave trough over the east coast.  The
Mid Mississippi Valley returns to north-northwest flow aloft and
potentially more storms due to additional upper level short waves
drifting south.  Both the GFS and ECMWF keep us in northerly flow
aloft through the 4th of July.  Temperatures through the week will
be highly dependent on convection so confidence in the temperature
forecast is low.  Have stuck very close to ensemble means for
max/minT forecast, but the spread between the 25th - 75th percentile
is 5 to 8 degrees all the way through next week.

Carney

&&

.AVIATION...  (For the 06z TAFs through 06z Monday Night)
Issued at 1044 PM CDT Sun Jun 28 2020

VFR conditions will prevail into the afternoon before an area of
thunderstorms build into the area from the south. While confidence
on exactly when and where the storms will occur is still not high
enough to include any prevailing thunder in the TAFs, confidence
has increased enough to mention VCTS at all terminals. I've
focused the VCTS on when thunder is most likely, but it is
possible the storms linger a bit longer than forecast. Cigs and
visbys will likely fall to at least MVFR conditions when terminals
are impacted by these storms.

BSH

&&

.PRELIMINARY POINT TEMPS/POPS...
Saint Louis     78  94  73  85 /  10  40  60  80
Quincy          74  90  71  83 /  10  30  60  60
Columbia        72  89  70  85 /  10  30  50  60
Jefferson City  72  91  70  87 /  10  40  50  60
Salem           73  92  72  84 /  10  40  50  80
Farmington      73  91  68  83 /  10  30  60  80

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Jun 28, 8:42 PM CDT, 6 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
842 PM CDT Sun Jun 28 2020

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-300145-
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO-
Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-
Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO-
Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL-
Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO-
Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO-
842 PM CDT Sun Jun 28 2020

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The chance for thunderstorms continues across parts of the area from
Monday through Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

BSH

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 6:44 AM CDTRiver Flood WarningLSXPike6 days
Jun 29, 11:14 AM CDTRiver Flood WarningLSXCalhoun6 days

Nearby

Flash Flood Watches in Missouri, 2020Flash Flood Watches in Illinois, 2020Every flash flood watch in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.